# SDR TSAA0526005

- Difficulty date: February 11, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 87858201
- Condition: Defective
- Location: Fire Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 71, HNL-OGG - THE NR 2 ENGINE FIRE WARNING LIGHT CAME ON INTERMITTENTLY DURING FLIGHT.  DECIDED TO RETURN TO HNL.  THE NR 2 ENGINE FIRE WARNING LIGHT CAME ON STEADY AT TOUCHDOWN.  ENGINE SHUTDOWN.  BOTTLE DISCHARGED.  REPLACED THE NR 2 ENGINE FIRE DETECTOR SENSOR CONNECTORS.  SYSTEM TEST WITH ENGINE RUN FOUND NORMAL. OK FOR SERVICE.  REPLACED THE FORWARD AND AFT POSITION ENGINE FIRE EXTINGUISHER BOTTLES PER MM 26-21-11.  AIRCRAFT RETURNED TO SERVICE.
